MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Navigator HD; Endoscopic Access Overtube, Gastroenterology-Urology

BOSTON SCIENTIFIC CORPORATION Navigator HD; Endoscopic Access Overtube, Gastroenterology-Urology
Model Number M0062502230
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a navigator access sheath device was set to be used during a procedure.Reportedly, it was found that the sealing label was peeled off.Additionally, there was no damage to the outer box.There was no patient or procedure involved.
 
Additional Manufacturer Narrative
Block h6: device code a020504 captures the reportable event of sealed compromised.

Brand Name
Navigator HD
Common Device Name
Endoscopic Access Overtube, Gastroenterology-Urology
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50754795
Report Number2124215-2026-48899
Device Sequence Number9361609
Product Code FED
UDI-Device Identifier08714729837985
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062502230
Device Catalogue NumberM0062502230
Device Lot Number0038848057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown